# SDR 2005FA0001426

- Difficulty date: October 12, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- Aircraft: N585CE
- Make and model: Beech B200
- Aircraft serial: BB1194
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge
- Part number: 10164001423
- Condition: Corroded
- Location: Rudder
- Part time: 6,720 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED PHASE 2 INSPECTION OF AIRCRAFT, FOUND THE CENTER RUDDER HINGE ASSY HAVING INTERGRANULAR CORROSION AROUND THE HARDWARE ATTACHING TEE TO THE HINGE ASSY.  THIS TYPE OF CORROSION IS PROBABLY DUE TO THE LOCATION OF THE PART AND THE AGE OF THE AIRCRAFT.  (CE09200601298) (K)
